# SDR IPXA2022030279612

- Difficulty date: February 22, 2022
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N278UP
- Make and model: Doug MD-11F
- Aircraft serial: 48577
- Aircraft time: 75,746 hours, 14,937 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Web
- Part number: AEA01121
- Condition: Cracked
- Location: L-3 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:4CL-3 DOOR JAMB WEB/ INNER SKIN IS CRACKED AT STA. 1307 & Z= -18.REPAIRED CRACKED L-3 DOOR JAMB WEB/ INNER SKIN AT STA. 1307 & Z= -18 IAW SRM 53-40-15 REPAIR 3 FIG. 201. (MAJOR)
